# SDR SWAA2023092592893

- Difficulty date: August 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON INBOARD AXILIARY SLAT TRACK SLAT 3 AT LT WING 2023-530967<[01] REPLACED ANGLE ON INBOARD AXILIARY SLAT TRACK SLAT 3 AT LT WING IAW B737-700 CMM 57-43-03 PAGE 701 THRU PAGE 703. STEP 2.C(9);[02] COMPLETE TASK CERTIFIED
